# SDR ASAA2014111109944

- Difficulty date: November 11, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 69,221 hours, 39,732 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681179
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA BS 986.5 AT RBL 30 AND 45 HAS SURFACE CORROSION ON TOP OF FLOORBEAM. ACFT GROUNDED.  BLENDED DAMAGED AREA IAW SRM 51-10-02-0G-0 MATERIAL REMAINING IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-60-51-1A-1, REPAIRED DAMAGED AREA IAW 
EA 400-53EA-13928, REV NEW DATED 12DEC14 ORIGINAL MATERIAL THICKNESS .150 MATERIAL, REMAINING IS .108.
